# SDR 97ZZZX4390

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N825WS
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408059
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 592610
- Condition: O-Ring Broken
- Location: Mlg Selector
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SELECTOR VALVE INTERNAL O-RINGS FAILED CAUSING HYDRAULIC PUMP TO RUN CONTINUOUSLY.
